# SDR RAIA970834

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Screw
- Part number: 8975481
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Part time: 9,514 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL 7508 - NR 1 ENGINE DID NOT MAKE POWER.  ADJUSTED TAKEOFF RPM.  (X)
